# SDR ELYA09102025005

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N260US
- Make and model: Tecnam P2012
- Aircraft serial: 060US
- Aircraft time: 1,993 hours, 4,149 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 1670510313
- Condition: Melted
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT HEAT 1 INOP ON THE GROUND DURING PREFLIGHT. DEFERRED PITOT HEAT TO GET IT HOME. MX FOUND PITOT HEAT SWITCH WITH HEAT DAMAGE AROUND PINS 2, 5, AND 6. WITH CORRESPONDING HEAT DAMAGE ON SWITCH CONNECTOR AND WIRING TERMINALS. REPLACED SWITCH AND OPS CHECK GOOD. THIS FAILURE IS COMMON AND WE HAVE SEEN THE SWITCH BODY WITH A HOLE MELTED THROUGH THE SIDEWALL.
